# SDR USAA920081337

- Difficulty date: June 23, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 360-540
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21 -MAJOR REPAIR- CRACKS IN FUSELAGE SKIN AT LAP SEAM, BS 360 TO BS 540, S10R, RBL 60.  REPAIRED FUSELAGE SKIN AT LAP SEAM, BS 360 TO BS 540, S10R, RBL 60 IAW US AIRWAYS EA 130056.  (B)
